# SDR FDEA202003270609

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 49,954 hours, 16,968 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  971     27-30  6467     ON CLIMB IN CLEAR CONFIGURATION RECIVED EICAS MSG  RUDDER RATIO AND MACH / SDD TRIM (AND OVERHEAD LT)  ALONG WITH ELEV ASYM ON STATUS PAGE, NO AUTO PILOT,  RAN QRH, NO HELP, CONTACTED GOC & COORDINATED  RETURN TO SERVICE PERFORMED RESET OF BOTH LEFT AND RIGHT SAMS SYST  IAW AMM 27-09-00-38-09, VERIFIED NO ADDICIONAL  FAULTS FOUND, A/C OK FOR SERVICE
